Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Remote Access
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Embeddings of $\mathrm{DI}_2$ in $\mathrm{F}_4$


Authors: Carles Broto and Jesper M. Møller
Journal: Trans. Amer. Math. Soc. 353 (2001), 4461-4479
MSC (1991): Primary 55R35, 55P15, 55P10
Published electronically: May 3, 2001
MathSciNet review: 1851179
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract:

We show that there is only one embedding of $\mathrm B\mathrm{DI}_2$ in $\mathrm B\mathrm{F}_4$ at the prime $p=3$, up to self-maps of $\mathrm B\mathrm{DI}_2$. We also describe the effect of the group of self-equivalences of $\mathrm B\mathrm{F}_4$ at the prime $p=3$ on this embedding and then show that the Friedlander exceptional isogeny composed with a suitable Adams map is an involution of $\mathrm B\mathrm{F}_4$ whose homotopy fixed point set coincide with $\mathrm B\mathrm{DI}_2$


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (1991): 55R35, 55P15, 55P10

Retrieve articles in all journals with MSC (1991): 55R35, 55P15, 55P10


Additional Information

Carles Broto
Affiliation: Departament de Matemàtiques, Universitat Autònoma de Barcelona, 08193 Bellaterra, Spain
Email: broto@mat.uab.es

Jesper M. Møller
Affiliation: Matematisk Institut, Universitetsparken 5, DK-2100 København Ø
Email: moller@math.ku.dk

DOI: http://dx.doi.org/10.1090/S0002-9947-01-02781-7
PII: S 0002-9947(01)02781-7
Keywords: Homotopy Lie groups, Dickson algebra
Received by editor(s): May 4, 1999
Published electronically: May 3, 2001
Additional Notes: C. Broto is partially supported by DGES grant 97-0203
Article copyright: © Copyright 2001 American Mathematical Society